# SDR SWIA200211567

- Difficulty date: December 10, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 26,101 hours, 34,366 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON DEPARTURE.  RETURNED TO LAX.  REMOVED AND REPLACED "A" UPLOCK SENSOR AND HARNESS ASSEMBLY.  OPS CHECK GOOD PER MM 32-61-01.
